# SDR UPS02438189

- Difficulty date: April 23, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B07941125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - NLG PRESSURE DECK UPPER SURFACE ANGLE FOUND CRACKED.  ANGLE REPLACED AS PER SRM 51-10-01.
